Open Access
Translator Disclaimer
December 2006 Modular representations of the group $MQ$ over the ring $K_M$
Pedro Domínguez Wade
Asian J. Math. 10(4): 665-677 (December 2006).

Abstract

Let $K_m$ be a finite commutative semi-local ring of characteristic $m$, and let $MQ$ be the generalized dicyclic group. Descriptions are given of the simple and projective $K_{m} MQ$-modules.

Citation

Download Citation

Pedro Domínguez Wade. "Modular representations of the group $MQ$ over the ring $K_M$." Asian J. Math. 10 (4) 665 - 677, December 2006.

Information

Published: December 2006
First available in Project Euclid: 5 April 2007

zbMATH: 1127.20010
MathSciNet: MR2282366

Subjects:
Primary: 20C20
Secondary: 20C34

Keywords: Finite group , indecomposable projective module , quasi-simple module , semi-local ring

Rights: Copyright © 2006 International Press of Boston

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.10 • No. 4 • December 2006
Back to Top